im on the once a month shot \'mesigna\' five months now. The first months went really smoothe but after the forth one i experienced bleeding for approximately a month. The nurse told me that it was just a normal side effect so i ended up taking a 5th one. However i got my period and its been on me for the pass two to three weeks and in addition im getting really bad pains. What should i do?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.